# SDR DALA12003013130

- Difficulty date: July 2, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT BLANKING PLATE CORRODED.  REPLACED R1 DOOR AFT BLANKING PLATE IAW A319 SRM 51-72-00, NO ALLOWABLE LIMITS ESTABLISHED ON BLANKING PLATES L=1.5 W=1.5 D=0.080 IAW A319 SRM 53-12-00.  INSTALLED ON W/C 2500-6601.
